# SDR 7C7A2018020100362

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 85530012
- Condition: Damaged
- Location: Vertical Stab
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE RIGHT VERTICAL STABILIZER, UPPER SKIN PANEL P/N 85530012 BETWEEN RIBS 8 AND 9, AFT OF THE ACCESS PANEL CUTOUT.  REMOVED DAMAGE , INSPECTED THE AREA FOR CRACKS AND DEBONDING INDICATIONS.
